# SDR CA061219006

- Difficulty date: January 23, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,533 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Converter
- Part number: KA39
- Part serial: 9720
- Condition: Malfunctioned
- Location: Nr 1 Nav Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VOLTAGE CONVERTER SUPPLYING POWER TO NR 1 NAV COM FAILED CAUSING LOSS OF POWER TO RADIO (TC NR 20061219006)
